# SDR IPXA2018060730391

- Difficulty date: May 29, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,326 hours, 21,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545752
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, MAIN DECK FLOOR PANEL 231XEF EDGES BROKEN PANEL RACK. FABRICATED NEW FLOOR PANEL 2312XEF FROM A402H-48X144, BATCH 3119029 PER SREO B757-5320-9692-K COMPLETED SDR FORM 52-19-051 IAW GMM 03.16.02.
